Doctor insights on:
Could Cymbalta Be Causing Body Aches
Muscle pain is most frequently related to tension, overuse, or muscle injury from exercise or physically-demanding work. In these situations, the pain tends to involve specific muscles and starts during or just after the activity. It is usually obvious which activity is causing the pain. Muscle pain also can be a sign of conditions affecting your whole body, like some infections (including the flu) and disorders that affect connective tissues throughout the ...Read more
Not likely: Less than 2% of those studied with Cymbalta (duloxetine) complained of body aches. This was similar to placebo. I tell my patients that all meds cause side effects and if the only thing new in your life is the addition of Cymbalta (duloxetine) than that be the the culprit. Many side effects we cease if you continue the medication. You should discuss this with your doctor. ...Read more
After DRESS syndrome felt due to a spinal orthopedic implant, the implant was removed but the patient developed body aches, electrical sensation.....?
Complimentary Medicine: specifically ACUPUNCTURE may be worth a trial. Evaluation by a State Licensed Acupucturist followed by six treatments is the usual trial. It is very valuable for pain and fatigue in a significant # of very frustrating cases. Hope this helps! Z ...Read moreSee 2 more doctor answers
Fierce stomach pains/aches normal with cymbalta (duloxetine)? Seems to get worse the longer i'm on it, not better. Been about 6months now. 60mg once a day.
How can I solve my stomach aches and frequent urinating problems when cymbalta (duloxetine) wears off?
Taper slowly.: Your question is not clear. If you are stopping Cymbalta (duloxetine) and have these problems then a long slow taper over 4-6 weeks is necessary for some folks. If you are taking the medication regularly tehn the half-life of the medication is long enough not to be the cause and further evaluation needs to be undertaken. ...Read more
I have chronic heath aches. One everyday a migraine once a week. I have tried everything from tramadol to cymbalta and topamax (topiramate). I don't know what to do! my doctor doesn't listen?
Headaches?: Well, i'd start with a doctor that's old-fashioned and sits down, and listens to your every word... Then, asks intelligent, probing questions and only after getting a complete, thorough history, performs a good physical exam and gathers whatever lab studies deemed necessary. Too many doctors are rushed, and don't get the whole story. At the very least, they should hear you out, for starters... ...Read moreSee 2 more doctor answers
Using cymbalta (duloxetine) and lamotrigine for 6 months and noticed hair thinning, headaches, muscle aches and horrible nausea. Is this normal and will it last?
Unusual: You seem to have unusually strong adverse reactions to these medications. Generally side effects diminish over days to weeks, not usually months. I would suggest you talk to your doctor. I wonder if something else could be going on... ...Read more
Had fluctuations in thyroid levels, last blood exam seemed was normalizing. Thyroid U/S normal. Could this fluctuation cause alot body aches,stiffness?
Subacute thyroiditis: Hi. Assuming you're not taking thyroid hormone, it sounds like you've had a subacute thyroiditis, in which the inflamed and stunned thyroid suffers a temporary shutdown. Over several months you go from normal to hyper, back through normal to hypo, then usually back to normal. Symptoms vary all over the place, and yours aren't the most common, they could be related. See how it goes when back normal ...Read more
- Talk to a doctor live online for free
- Cymbalta causing body aches
- Cold sweats and body ache could i be pregnant
- Std that causes body aches
- Ask a doctor a question free online
- Fatigue and body aches causes
- Causes of body aches and pains
- Causes of body aches with no fever
- Causes of body aches and nausea
- Talk to a general internist online for free